# SDR 05025628

- Difficulty date: January 25, 2005
- Submitted: January 26, 2005
- Operation: Air carrier
- Aircraft: N628BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7240
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Engine
- Condition: Split
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

EVENT SUMMARY STATED THAT 1 N2 SPLIT AFTER TAKEOFF, READ AS HIGH AS 2.2.  ALL OTHER PARAMETERS MATCHED.  REMOVED AND REPLACED ENG SPEED CONTROL PANEL IAW AMM 73-21-00.  OPS CHECK GOOD.
